# SDR CA150511007

- Difficulty date: May 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 24,056 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 508103237
- Condition: Broken
- Location: Rt Mlg
- Component: Rt Mlg, Bcraft, 9981000061
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, PILOT FELT LIKE HE HAD A FLAT.  NO FLAT NOTED BUT UPON INSPECTION, IT WAS NOTED THAT THE RT MLG UPPER TORQUE LINK WAS FOUND TO BE BROKEN IN HALF ABOUT ONE INCH FROM THE ATTACH POINT TO THE LOWER TORQUE LINK.  SPECIAL INSPECTION HAS BEEN INITIATED FOR THE REST OF THE FLEET.
